# SDR SWAA072935

- Difficulty date: June 10, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 73,416 hours, 70,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
